MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported during an intraocular lens (iol) implant procedure, the lens was stiff end was not coming right out of the cartridge.Additional information was requested.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in b.5., d.9., d.10., h.3., h.6.And h.11.The lens was not returned stuck in a cartridge as described.The lens was returned positioned incorrectly posterior side up in the lens case.Solution was dried on the lens.Both haptics were in a folded position, adhered to the optic surface by solution.The lens was removed from the lens case and cleaned with klrp for further evaluation.Both haptics were pliable when manipulated.No issues observed.A fold inspection was conducted using folding tweezers.The lens folded and unfolded with no abnormalities observed.A dimensional (plan view) inspection was conducted and the lens met specification per the approved (plan view) template.The qualified associated cartridge was not returned for evaluation.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Qualified associated products were indicated.The root cause may be related to a failure to follow the ifu.Information was provided that temperature in the operating room was 17.8° c.This temperature is outside the recommended range the ifu instructs: use the company cartridge at operating room temperatures between 18 degrees celsius (64 degrees fahrenheit) and 23 degrees celsius (73 degrees fahrenheit).The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received confirming that there was no adverse effects reported.

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23005522
Report Number1119421-2025-02427
Device Sequence Number9702566
Product Code MFK
UDI-Device Identifier00380652357784
UDI-Public(01)00380652357784(17)290720(11)240722(10)15892515
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.225
Device Lot Number15892515
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/22/2025
Date Device Manufactured07/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL CARTRIDGE D.; MONARCH III IOL INJECTOR.; PROVISC OVD.
Patient SexFemale